Item Description

Show full item record

Title: The Hawaiian Species of Conus (Mollusca: Gastropoda) 
Author: Kohn, Alan J
Date: 1959-10
Publisher: University of Hawai'i Press
Citation: Kohn AJ. 1959. The Hawaiian species of Conus (Mollusca: Gastropoda). Pac Sci 13(4): 368-401.
ISSN: 0030-8870
URI: http://hdl.handle.net/10125/8097

Item File(s)

Files Size Format View
vol13n4-368-401.pdf 17.73Mb PDF View/Open

This item appears in the following Collection(s)

Search


Advanced Search

Browse

My Account

Statistics

About